# SDR 2008UALA05446

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 165 CORRODED (MARKED).  MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM 165.  REMOVED ANGLES.  TRANSFERRED BRACKETS AND ATTACHED BEAM 165 AND 200 WITH SPLICE ANGLES WORKING ON BENCH.  COMPLETED INSTALLATION.
